# SDR CALA2024071700239

- Difficulty date: July 12, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 45,381 hours, 4,275 cycles
- Engine: GENX1B7475
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 7011101H02
- Part serial: 4612544
- Condition: Failed
- Location: Eng 2
- Part time: 22,100 hours, 2,491 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AHM: BAHM ALERTED {30-10012} * ENGINE CORE ANTI-ICE VALVE (RIGHT ENGINE) IS FAILED TO THE OPEN POSITION. * ALERT OCCURRED DURING TAKEOFF. REF FIM DMC-B787-A-30-20-F1-03A-421A-A FOR T-SING. PENDING FINDINGS HAVE ORDERED PARTS IN MATERIALS LIST. NOTE: RESCHEDULING OF THIS ITEM REQUIRES CONCURRENCE OF TOMC SR MGR & LINE PLANNING OPS MGR. AHM@UNITED.COMCARRIED BY ELB R&R ENG 2 ANTI-ICE PRSOV AND ANTI-ICE PRESSURE SENSOR. OPS CHECK STILL REQUIRED. REF AMM 30-21-08, AMM 30-21-04, AND FIM DMC-B787-A-30-20-F1-03A-421A-A PARTS USED: 78-3021-9-9003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1503835  SN OFF 2544 VALVE, ANTI-ICE  OFF 78-3021-9-9003 2544 ON 78-3021-9-9003 6919 UPON INITIAL INSPECTION OF ENG 2 ANTI ICE VALVE COMPONENTS, FOUND TOO MUCH FREEPLAY ON PRSOV LOCKOUT AND VALVE WAS UNABLE TO FULLY CLOSE DURING R ENG EAI VALVE CONTROLLER REPLACEMENT, FOUND SUPPLY LINE TO CONTROLLER ONLY FINGER TIGHT. REMOVED AND REPLACED E2 EAI VALVE CONTROLLER. NEED TO ACP INSTALLATION TESTING. REF AMM 30-21-03 PARTS USED: QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1733830  SN OFF 9789 CONTROLLER, VAL  OFF 78-3021-9-9005 9789 ON 78-3021-9-9005 7086 PERFORMED INSTALLATION TESTS FOR E2 EAI VALVE, EAI PRESSURE SENSOR, AND EAI VALVE CONTROLLER. POWERPLANT TEST NO.18 ENGINE BOOSTER ANTI-ICE VALVE - OPERATIONAL TEST REF AMM DMC-B787-A-G71-00-00-23B-320A-A, ENGINE ANTI-ICE (ENGINE IN OPERATION)
